Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having fever from 9 days. Taking vets. Is there any change required in treatment?

My daughter has had very high fever fr nine days. Widal test has ah at 1:320. Taking vets an fr five days now. Is there any change in treatment required. What can u suggest
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
You have typhoid fever and the titre is to maximum. I would suggest you to start on IV Ceftriaxone 2gm once a day atleast for three days with antipyretics three times a day.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor